p-extensions associated to elliptic curves with complex multiplication

Takashi Fukuda*, Keiichi Komatsu

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)


    Let E be an elliptic curve defined over Q with complex multiplication by the ring of integers of an imaginary quadratic field K. We apply an elliptic unit version of Ichimura-Sumida criterion for the Zp-extension F∞/F associated to E and try to determine the characteristic polynomial of the maximal unramified abelian p-extension of F∞.

    Original languageEnglish
    Pages (from-to)541-550
    Number of pages10
    JournalMathematical Proceedings of the Cambridge Philosophical Society
    Issue number3
    Publication statusPublished - 2004 Nov

    ASJC Scopus subject areas

    • General Mathematics


    Dive into the research topics of 'ℤp-extensions associated to elliptic curves with complex multiplication'. Together they form a unique fingerprint.

    Cite this